Geophysical Journal International

Cover image for Geophysical Journal International

April 1924

Volume 1, Issue Supplement s4

Pages 105–155

    1. On α 4-Year Periodicity in the Frequency of Earthquakes. (pages 105–120)

      H. H. Turner

      Article first published online: 2 APR 2007 | DOI: 10.1111/j.1365-246X.1924.tb05361.x

    2. On the Radau Transformation in the Theory of the Figure of the Earth. (pages 121–124)

      Harold Jeffreys

      Article first published online: 2 APR 2007 | DOI: 10.1111/j.1365-246X.1924.tb05362.x

    3. Preliminary Values of the Variation of Latitude at Greenwich in 1923. (page 148)

      Astroitomer Royal

      Article first published online: 2 APR 2007 | DOI: 10.1111/j.1365-246X.1924.tb05364.x

SEARCH

SEARCH BY CITATION

SEARCH ADS

Search the Astronomical Database